Indian Journal of Pathology and Microbiology
Home About us Instructions Submission Subscribe Advertise Contact e-Alerts Ahead Of Print Login 
Users Online: 941
Print this page  Email this page Bookmark this page Small font sizeDefault font sizeIncrease font size

    Article Cited by others



Acinetobacter sepsis in neonates.

Shukla I, Siddiqui S, Ali Syed Manazir

Year : 2006| Volume: 49| Issue : 1 | Page no: 59-60

   This article has been cited by
 
1 Systematic review of invasive Acinetobacter infections in children
Hu, J., Robinson, J.L.
Canadian Journal of Infectious Diseases and Medical Microbiology. 2010; 21(2): 83-88
[Pubmed]  [Google Scholar]

 

Read this article